On the(G.n)_ Tupled fixed point theorems in fuzzy metric spacea
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2018, Volume 10, Issue 2, Pages 15-25
AbstractThe porpose of this paper is to introduce a new concepts of (G.n)- tupled fixed point and (G.n)- tupled coincidence point. And, to study the existence of tupled fixed (coincidence) point for any type of mappings. We will also establish some convergence theorems to a unique (G.n) – tupled fixed (coincidence ) point in the complete fuzzy metric spaces.
- Article View: 287
- PDF Download: 49